UM  > 科技學院
Fast numerical solution for fractional diffusion equations by exponential quadrature rule
Zhang,Lu1; Sun,Hai Wei1; Pang,Hong Kui2
2015-07-23
Source PublicationJournal of Computational Physics
ISSN10902716 00219991
Volume299Pages:130-143
Abstract

After spatial discretization to the fractional diffusion equation by the shifted Grünwald formula, it leads to a system of ordinary differential equations, where the resulting coefficient matrix possesses the Toeplitz-like structure. An exponential quadrature rule is employed to solve such a system of ordinary differential equations. The convergence by the proposed method is theoretically studied. In practical computation, the product of a Toeplitz-like matrix exponential and a vector is calculated by the shift-invert Arnoldi method. Meanwhile, the coefficient matrix satisfies a condition that guarantees the fast approximation by the shift-invert Arnoldi method. Numerical results are given to demonstrate the efficiency of the proposed method.

KeywordExponential Quadrature Rule Fractional Diffusion Equation Matrix Exponential Preconditioned Gmres Shift-invert Arnoldi Toeplitz-like Structure
DOI10.1016/j.jcp.2015.07.001
URLView the original
Indexed BySCI
Language英语
WOS Research AreaComputer Science ; Physics
WOS SubjectComputer Science, Interdisciplinary Applications ; Physics, Mathematical
WOS IDWOS:000360087400010
全文获取链接
引用统计
被引频次[WOS]:13   [WOS记录]     [WOS相关记录]
Document TypeJournal article
专题Faculty of Science and Technology
Personal research not belonging to the institution
Affiliation1.Department of Mathematics, University of Macau,Macao
2.School of Mathematics and Statistics, Jiangsu Normal University,Xuzhou, Jiangsu,221116,China
First Author AffilicationUniversity of Macau
推荐引用方式
GB/T 7714
Zhang,Lu,Sun,Hai Wei,Pang,Hong Kui. Fast numerical solution for fractional diffusion equations by exponential quadrature rule[J]. Journal of Computational Physics,2015,299:130-143.
APA Zhang,Lu,Sun,Hai Wei,&Pang,Hong Kui.(2015).Fast numerical solution for fractional diffusion equations by exponential quadrature rule.Journal of Computational Physics,299,130-143.
MLA Zhang,Lu,et al."Fast numerical solution for fractional diffusion equations by exponential quadrature rule".Journal of Computational Physics 299(2015):130-143.
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
Google Scholar
中相似的文章 Google Scholar
[Zhang,Lu]的文章
[Sun,Hai Wei]的文章
[Pang,Hong Kui]的文章
Baidu academic
中相似的文章 Baidu academic
[Zhang,Lu]的文章
[Sun,Hai Wei]的文章
[Pang,Hong Kui]的文章
Bing Scholar
中相似的文章 Bing Scholar
[Zhang,Lu]的文章
[Sun,Hai Wei]的文章
[Pang,Hong Kui]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。